# SDR SWIA200819591

- Difficulty date: February 20, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 14,907 hours, 10,501 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR SUPPORT AT FS280 IS CRACKED AND CORRODED AT RBL9, FOUND AT C-CHECK.  REPAIRED COCKPIT FLOOR SUPPORT PER CRJ700/900 SRM 51-42-06.
